# SDR CA111118017

- Difficulty date: November 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 6,231 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PRE-FLIGHT INSPECTION, PILOT NOTICED ELEVATOR BINDING WHEN ELEVATOR FULL NOSE DOWN.  CONSIDERABLE FORCE WAS NECESSARY TO FREE THE ELEVATOR.  FLIGHT CANCELLED, ACFT SENT FOR INVESTIGATION.  AMO REPORTED TWO TEMP RIVETS BINDING ON HS SKIN WHEN ELEVATOR FULLY DEFLECTED.
